Fréchet Schwartz spaces and approximation properties.
Mathematische Annalen, Tome 300 (1994) no. 2, pp. 739-744
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fréchet Schwartz space with the approximation property, reduced projective limit of Banach spaces with approximable linking maps, projective tensor products of Fréchet spaces
@article{MAN_1994__300_2_165279,
author = {Alfredo Peris},
title = {Fr\'echet {Schwartz} spaces and approximation properties.},
journal = {Mathematische Annalen},
pages = {739--744},
year = {1994},
volume = {300},
number = {2},
zbl = {0817.46003},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165279/}
}
Alfredo Peris. Fréchet Schwartz spaces and approximation properties.. Mathematische Annalen, Tome 300 (1994) no. 2, pp. 739-744. http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165279/